# SDR ASAA2018121827484

- Difficulty date: December 18, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 30,929 hours, 8,990 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710312
- Part serial: 40RLCC
- Condition: Failed
- Location: Weather Radar
- Part time: 14,074 hours, 5,721 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DESCENT PWS FAIL AND WXR FAIL RT ILLUMINATED. GROUNDED - YES. REPLACED WXR RT WITH SERVICEABLE ONE. GROUND VERIFICATION PASS. ACCOMP WXR SYS OPS TEST, TEST PASS REF AMM 34-43-41-400-801 & 34-43-00-710-802-001.
